# SDR IPXA11664682

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-300
- Aircraft serial: 27748
- Aircraft time: 37,688 hours, 11,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T514631
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN EQUIPMENT CTR STA 246, LBL 40" VERTICAL STIFFENER FOUND CRACKED. (CRACK 1.1" LENGTH)  STIFFENER REPAIRED IAW SRM 53-10-51-2R4, FIG 201, REV 49 ORI.  MATERIAL BAC1490-2793-7075T62,THIS IS MAJOR REPAIR WITH MATERIAL 7075T6-0063" AS STIFFENER, CLAD7075T6-0080" AS REPAIR DOUBLER & BAC1512-3347- 7075T6511 AS REPAIR FILLER, REPEAT INSP. AT 3000 FLT CYC. OR 24 MONTHS WHICH EVER OCCURS FIRST IS REQ REPAIR LENGTH IS 14.6"
